# SDR MASA2012081735049

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,013 hours, 33,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR TO CRACK IN BULKHEAD FS 409+128 POST AT BL 0.00 IAW 601R-53-41-1601; COMPLIED WITH.
